# SDR UALA2010051701660

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,127 hours, 13,200 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FLICKERED ON OFF SEVERAL TIMES THROUGHOUT FLT IN BUSINESS CLASS.  RESECURED LOOSE FLOOR LIGHT CONNECTOR ON RT SIDE OF BUSINESS CLASS CARRIED OUT TEST, ALL SATISFACTORILY.
